# SDR UIEA2020112002428

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,250 hours, 22,447 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOTED APU FIRE LOOP 1 EICAS MESSAGE AFTER BLOCK IN.  PERFORMED FIM 26-15 FT 803 MESSAGE CLEARED.  NO FAULTS NOTED AT THIS TIME.
